MathSciNet Relay Station
MathSciNet bibliographic data
MR925123 (89b:53079) 53C20 (58G30)
Chang, Sun-Yung A.; Yang, Paul C. Conformal deformation of metrics on $S\sp 2$. J. Differential Geom. 27 (1988), no. 2, 259–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement